CHAOTIC ATTRACTORS ON A 3-TORUS, AND TORUS BREAK-UP

P M BATTELINO, C GREBOGI, E OTT, J A YORKE

Research output: Contribution to journalArticle

26 Citations (Scopus)
Original languageEnglish
Pages (from-to)299-314
Number of pages16
JournalPhysica. D, Nonlinear Phenomena
Volume39
Issue number2-3
Publication statusPublished - Oct 1989

Cite this

BATTELINO, P. M., GREBOGI, C., OTT, E., & YORKE, J. A. (1989). CHAOTIC ATTRACTORS ON A 3-TORUS, AND TORUS BREAK-UP. Physica. D, Nonlinear Phenomena, 39(2-3), 299-314.